# SDR NOCA0505

- Difficulty date: May 6, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

JFK - DOOR OVERHEAD EXIT SIGN LIGHT INOP.  SECURED LOOSE CONNECTOR OPS NORMAL.  EMERGENCY LIGHT BEHIND SEAT 36AB FOUND LOOSE CONNECTION.  R4 EMERGENCY LIGHT INOP CLEANED CONTACT OPS CHECKED NORMAL.
